# SDR 2008UALA02952

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERG LIGHT AT DOOR R1 IS INOP.   POWER SUPPLY FAILURE.  REPLACED POWER SUPPLY M730.  OPS CHECKED GOOD.
